Overcoming Prolonged Joint Pain?
Hello mommy, my joint pain came to my best practice: meloxicam, allopurinol, phenamic acid, dexamethasone, betamine, but not less, then I was given four other words: antalgin, phenylbutazone, sodium dexamethasone, betamine Then I searched on google for phenyl, it can’t be given with dekrofenak, please explain, doctor, thanks
Wa alaikumsalam, thank you for asking at HealthReplies.com. Joint pain can arise due to many conditions, including:
Gout Rheumatoid arthritis Fractures Cartilage damage Infection of the joints Psoriatic arthritis Osteoarthritis
In your case, the drugs you receive vary from those used to treat gout and inflammation to pain relief. Regarding your question, the drug you are referring to may be diclofenac sodium, and so far research has not mentioned any dangerous interactions between diclofenac sodium and phenylbutazone so you are free to take it.
However, because of the large number of drugs given to you, it is possible that you will experience other side effects. So if you experience symptoms such as nausea, vomiting, dizziness, abdominal pain, bloating and so on, report it to your doctor immediately.
Meanwhile, limit physical activity, consume more water, and avoid eating spinach, offal, melinjo, chips and brain. Get well soon.
That's all, hope it helps.
dr. Amadeo D. Basfiansa